MathSciNet Relay Station
MathSciNet bibliographic data
MR2676973 (2011g:76147) 76N15 (35L67 35M10 76H05 76L05)
Chen, Shuxing Mixed type equations in gas dynamics. Quart. Appl. Math. 68 (2010), no. 3, 487–511.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement